MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® 2.G; SPROTTE® 2.G_NEEDLE, CONDUCTION, ANESTHETIC (W/W0 INTRODUCER)

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® 2.G; SPROTTE® 2.G_NEEDLE, CONDUCTION, ANESTHETIC (W/W0 INTRODUCER)
Model Number 021251-29A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint took place in italy.Based on risk assessment and clinical assessment this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
(b)(4).Incident occurred in italy: during the insertion of the introducer, after an initial difficulty due to an obstacle (possibly a calcified yellow ligament?), i was able to insert the entire introducer without difficulty.However, i then encountered an inability to advance the introducer needle.Upon removal of the introducer, i found that it had broken.

Brand Name
SPROTTE® 2.G
Common Device Name
SPROTTE® 2.G_NEEDLE, CONDUCTION, ANESTHETIC (W/W0 INTRODUCER)
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key21934418
Report Number9611612-2025-00014
Device Sequence Number5228919
Product Code BSP
UDI-Device Identifier04048223114858
UDI-Public04048223114858
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number021251-29A
Device Catalogue NumberAA010229
Device Lot Number1558
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown